# SDR ASOA20120628050R

- Difficulty date: June 28, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 24,321 hours, 13,524 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX RELAMPED THE RT OVERWING EMERGENCY LIGHT WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
